# SDR ASAA2018070925336

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,811 hours, 6,213 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING BOTH CDU'S WENT MOMENTARILY BLANK (APPROX 2 SEC) THEN RETURNED TO NORMAL. GROUNDED - YES. NO HISTORY OF SAME 60 DAYS. LT & RT FMC FFR SHOWS A LOGGED GND FAULT OF LT FMC. CURRENT OPS CHECK OF BOTH FMC'S GOOD. REF AMM 34-61-00.
